I stopped taking the medication about 2 weeks ago because it didn't help at all.
Is there any way I can stop the ringing in my ears?
Bonus points to anyone who can explain to me why certain medication gives you tinnitus.
Some changes have been made to LiveJournal, and we hope you enjoy them! As we continue to improve the site on a daily basis to make your experience here better and faster, we would greatly appreciate your feedback about these changes. Please let us know what we can do for you!
See a bug? Let us know! Here you can also share your thoughts and ideas about updates to LiveJournal
Your request has been filed. You can track the progress of your request at:
If you have any other questions or comments, you can add them to that request at any time.
Help us make LiveJournal better! Answer a few questions to share your experiences using LiveJournal with us. It won't take more than 10 minutes!Take a survey